# SDR SWAA2020060879897

- Difficulty date: May 21, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE ATTACH ANGLE ON FORWARD SIDE BS 500C RBL 25 IS CRACKED.  REMOVED AND REPLACED CRACK DAMAGED FCB BAFFEL ATTACH ANGLE AT BS 500C FWD SIDE RBL 25 IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 SRM 53-00-53-1A-2 AND DWG 143A7505.
